Erectile Dysfunction Home > Staxyn Overdose
Some of the possible effects of an overdose with Staxyn (orally disintegrating vardenafil) include back pain, vision problems, and muscle aches. However, the specific effects will vary, based on how much was taken and whether it was taken with any other medications. Treatment will likely include administering certain medications, "pumping the stomach," or providing supportive care.
Can You Take Too Much Staxyn?Staxyn™ (orally disintegrating vardenafil) is a prescription medication used to treat erectile dysfunction (ED), also called impotence. As with most medications, it is possible to take too much Staxyn.
Effects of a Staxyn OverdoseThere are not a lot of cases of people overdosing on Staxyn. Therefore, information about the effects of a Staxyn overdose is limited. In general, people who have taken too much of this drug have experienced side effects similar to those experienced at lower doses (see Staxyn Side Effects).
- Back pain
- Muscles aches and pains
- Problems with vision.